MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.1MM THREADED GUIDE WIRE 150MM; GUIDE, SURGICAL, INSTRUMENT
Model Number 292.622
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, damaged product was received from the hospital.It is unknown how the issue was discovered.It is unknown if there was patient involvement.This report involves one (1) 1.1mm threaded guide wire 150mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary: investigation flow: damage.Visual inspection: the 1.1mm threaded guide wire 150mm (p/n: 292.622, lot #: 92p6373 & qty:1) was returned and received at us cq.Upon visual inspection, it was observed that the guide wire is bent.Additionally, the device was received with breach in there inner packing tube and outer bags.No other issues were found on those guide wires.Device failure identified? yes, as device is bent.Document/specification review: based on the date of manufacture all related drawings are reflecting the current and manufactured revision were reviewed.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage.Complaint confirmed? yes, the complaint condition can be confirmed for guide wire being bent.Hence, conforming the allegation.Investigation conclusion the complaint condition can be confirmed for 1.1mm threaded guide wires 150mm (p/n: 292.622, lot #: 92p6373 & qty:1).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot part # 292.622, synthes lot # 92p6373, supplier batch # 30p3850.Release to warehouse date: feb 23, 2021, supplier: (b)(4).No ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.1MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12031691
Report Number2939274-2021-03075
Device Sequence Number17065872
Product Code FZX
UDI-Device Identifier10886982180728
UDI-Public(01)10886982180728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.622
Device Catalogue Number292.622
Device Lot Number92P6373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1